# SDR HALA2010061100256

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 70 hours, 14 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7932 · Engine Oil Quantity
- Part: Pump
- Part number: LR47390D
- Part serial: C0567
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CLIMB PWR SET, RT ENG OIL PRES LT ILLUMINATED WITH MASTER WARNING. REDUCING THRUST TO LWR THRUST SETTING INCR OIL PRESS IN GREEN, KEPT ENG RUNNING AT REDUCED THRUST FOR NORMAL LANDING.  REMOVED RT ENG OIL PUMP AND FILTER HOUSING PER AMM-79-22-51. C/B K49, Q74 PULLED AND COLLARDED. INSTALLED NEW ENG OIL PUMP AND FILTER HOUSING ASSY PER AMM 79-22-51. OK FOR SERVICE.
